CSpace
NEUMANN PROBLEMS FOR A DEGENERATE ELLIPTIC EQUATION IN RN WITH A PARAMETER
JI, XH; CHEN, DQ
1987-02-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume121Issue:2Pages:426-448
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1987F876300006
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28043
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JI, XH,CHEN, DQ. NEUMANN PROBLEMS FOR A DEGENERATE ELLIPTIC EQUATION IN RN WITH A PARAMETER[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1987,121(2):426-448.
APA JI, XH,&CHEN, DQ.(1987).NEUMANN PROBLEMS FOR A DEGENERATE ELLIPTIC EQUATION IN RN WITH A PARAMETER.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,121(2),426-448.
MLA JI, XH,et al."NEUMANN PROBLEMS FOR A DEGENERATE ELLIPTIC EQUATION IN RN WITH A PARAMETER".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 121.2(1987):426-448.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JI, XH]'s Articles
[CHEN, DQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[JI, XH]'s Articles
[CHEN, DQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JI, XH]'s Articles
[CHEN, DQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.